# SDR UALA2012060503112

- Difficulty date: June 5, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 48,347 hours, 19,582 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAINTENANCE STATUS MESSAGE ENGINE 2 EIU DISPLAYED ON THE LOWER ECAM SCREEN.  ACCOMPLISHED BITE CK OF NR 1 AND 2 EIU. NO MESSAGES SHOWN. NO DEFECTS NOTED ON BITE CHECK.
